Publisher DOI: 10.1007/s00020-013-2099-4
Title: A weak Gordon type condition for absence of eigenvalues of one-dimensional Schrödinger operators
Language: English
Authors: Seifert, Christian  
Vogt, Hendrik 
Keywords: eigenvalue problem;quasiperiodic potential;Schrödinger operators
Issue Date: 21-Dec-2013
Publisher: Springer
Source: Integral Equations and Operator Theory 78 (3): 383-405 (2014)
Abstract (english): 
We study one-dimensional Schrödinger operators with complex measures as potentials and present an improved criterion for absence of eigenvalues which involves a weak local periodicity condition. The criterion leads to sharp quantitative bounds on the eigenvalues. We apply our result to quasiperiodic measures as potentials. © 2013 Springer Basel.
URI: http://hdl.handle.net/11420/9578
ISSN: 1420-8989
Institute: Mathematik E-10 
Document Type: Article
Journal: Integral equations and operator theory 
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

28
Last Week
0
Last month
5
checked on Jun 27, 2022

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
checked on Jun 18, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.